Improved upper bounds of probability
Commun. Korean Math. Soc. 2003 Vol. 18, No. 4, 725-736
Printed December 1, 2003
Min-Young Lee, Moon-Shik Jo
Dankook University, Dankook University
Abstract : Let $ A_1, A_2, \cdots , A_n $ be a sequence of events on a given probability space. Let $m_n$ be the number of those $A_j's$ which occur. Upper bounds of $P(m_n \geq 1)$ are obtained by means of probability of consecutive terms which reduce the number of terms in binomial moments $S_{2,n}, S_{3,n}$ and $S_{4,n}$.
Keywords : binomial moment, Bonferroni-type inequality, method of indicators
MSC numbers : 60E15, 62E10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd